# SDR FDEA201412204157

- Difficulty date: December 20, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 57,329 hours, 33,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3471
- Condition: Dented
- Location: Bs 609
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS A DENT AT BS 609 BETWEEN STRINGERS 27 - 28L.  REMOVED DAMAGE IAW SRM 53-00-01 FIG 201 REP 7.   FABRICATED DOUBLER AND FILLER IAW SRM 53-00-01 FIG 201 REP 7. INSTALLED FILLER AND DOUBLER IAW SRM 53-00-01 FIG 201 REP 7.
